MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Headache (1880)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with defect found.On the qc investigation on 6/15/2018 resulted in defect found; battery contacts damaged.Final root cause: bent positive battery terminal due to user mechanical stress.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern and to ensure the customer's condition since the initial call; unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for dead meter accompanied by symptoms.Caregiver is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of having a headache.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 06/27/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer states she has a headache and caregiver states they will not seek medical attention at this time.Meter is not coming on and customer is testing with alternate meter that read high.A new battery was used and was it properly installed.The meter is still unresponsive.Advised to seek alternate way of testing.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7616529
Report Number1000113657-2018-00665
Device Sequence Number11145384
Product Code NBW
UDI-Device Identifier00096295111866
UDI-Public(01)00096295111866
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1